English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Moments on Riemann surfaces and hyperelliptic Abelian integrals

MPS-Authors
/persons/resource/persons235942

Pakovich,  Fedor
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gavrilov, L., & Pakovich, F. (2014). Moments on Riemann surfaces and hyperelliptic Abelian integrals. Commentarii Mathematici Helvetici, 89(1), 125-155. doi:10.4171/CMH/314.


Cite as: http://hdl.handle.net/21.11116/0000-0004-15F7-E
Abstract
There is no abstract available